MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION NAVIGATION SYSTEM; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION NAVIGATION SYSTEM; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9733560XOMR
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9731203, serial/lot #: unknown.A medtronic representative went to the site to test the equipment.The navigation system passed the system checkout and was found to be fully functional.No parts were replaced on the system.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess).It was reported that the site was having issues tracking instruments.A medtronic representative (rep) was on site and noted that the emitter placement was not optimal.The emitter was about 2 feet away from the patient.The rep suggested moving the emitter.After the emitter was moved, the issue was resolved.There was a surgical delay of less than 1 hour due to this issue, and there was no impact on patient outcome.

Brand Name
FUSION NAVIGATION SYSTEM
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8791923
Report Number1723170-2019-04099
Device Sequence Number1993374
Product Code PGW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2013
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR